# SDR AALA201705249048

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 48,747 hours, 23,927 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 32,000 FT IN HEAVY RAIN, WITH ALL ANTI ICE SYSTEMS ON, ATC ASSIGNED MACH73, LOSS OF AIRSPEED, PUSHED THROTTLES UP POSSIBLY ABOVE CLIMB EPR. NO RED LIMITS EVER RECEIVED DURING THE 10-15 SECS OF PUSH UP ON THROTTLES, GOT A HOT SMELL IN COCKPIT. ODOR WENT AWAY ALMOST IMMEDIATELY. ACCOMPLISHED WORK CARD 21-96-01 REPLACED LT AIR CONDITIONING PILOT PRESSURE REGULATOR PER AMM 21-31-11. OPS CK OK NO LEAKS NOTED NO ODORS DETECTED AT THIS TIME. THE AIRCRAFT WAS GROUNDED.
